# SDR R61A2022062900419

- Difficulty date: June 12, 2022
- Submitted: June 30, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Sill Drain
- Part number: 17005661005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD PASSENGER FLOOR STRUCTURE, SILL CORRODED AT FR17RH TO FR20 RH, RBL 47. REPLACED FWD PASSENGER FLOOR STRUCTURE AT FR 17 RH TO FR 20 RH. RBL 47 IAW SRM 51-41-02 AND SRM 51-43-02.
